Case ReportsNonfatal Suicidal Olanzapine Overdose: A Case ReportArora, Manu MD, DPM; Praharaj, Samir Kumar DPMAuthor Information Central Institute of Psychiatry, Kanke, Ranchi, Jharkhand, India. Address correspondence and reprint requests to Dr. Manu Arora MD, DPM, Central Institute of Psychiatry, Kanke, Ranchi, Jharkhand, India 834006; E-mail: email@example.com. Clinical Neuropharmacology: July-August 2006 - Volume 29 - Issue 4 - p 190-191 doi: 10.1097/01.WNF.0000228175.90959.43 Buy Metrics Abstract There is an increase in the usage of olanzapine because of its relatively benign adverse effect profile. We report a case of suicidal overdose who survived after ingestion of 1600 mg of olanzapine requiring minimal intervention. Fluctuation in mental status suggestive of toxic delirium was noted during recovery from overdose. There was minimal alteration in the clinical and biochemical parameters. Olanzapine is safe in monointoxication as evident from this case study. © 2006 Lippincott Williams & Wilkins, Inc.